# SDR SWAA030996

- Difficulty date: May 4, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 16,510 hours, 9,997 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Part number: 6545871
- Condition: Binding
- Location: Aft Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR BINDING.  REPAIRED AFT SVC DOOR PER SWA EA.
